SciELO - Scientific Electronic Library Online

vol.7 issue3Ramsey minimal graphsOn the helly defect of a graph author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Journal of the Brazilian Computer Society

Print version ISSN 0104-6500On-line version ISSN 1678-4804


CALAMONERI, Tiziana  and  PETRESCHI, Rossella. Edge-clique graphs and the l-coloring problem. J. Braz. Comp. Soc. [online]. 2001, vol.7, n.3, pp.38-47. ISSN 0104-6500.

This paper deals with edge-clique graphs and with the l-coloring problem when restricted to this class. A characterization of edge-clique graphs of out-erplanar graphs is given; a complete description of edge-clique graphs of threshold graphs is presented and a linear time algorithm for l-coloring the edge-clique graph of a threshold graph is provided. A survey on the l-coloring problem, when restricted to edge-clique graphs, is reported.

Keywords : edge-clique graphs; l-coloring; out-erplanar graphs; threshold graphs.

        · text in English     · English ( pdf epdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License